mental-health-icon
Overdose of medecine
A friend of mine took 30mg of etizolam due to anxiety. i want to know what are the possible side effects. she is a BIPOLAR. please tell me what can be done and how can i help her. please
87 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Diwakar Sharma
Psychiatrist 8 yrs exp Delhi

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Hi there, Etizolam as like anyother medicine is not supposed to be overdosed obviously. She should be taken to a medical emergency ASAP so that unabsorbed medicine can be lavaged out.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.